Publications

Export 194 results:
Sort by: Author [ Title  (Asc)] Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
E
Shrahili, M., A. R. El-Saeed, A. S. Hassan, I. Elbatal, and M. Elgarhy, "Estimation of Entropy for Log-Logistic Distribution under Progressive Type II Censoring", Journal of Nanomaterials, pp. 1-10, 2022. 2739606.pdf
Hassan, A. S., E. A. Elsherpieny, and R. E. Mohamed, "Estimation of Information Measures for Power-Function Distribution in Presence of Outliers and Their Applications", JOURNAL OF INFORMATION AND COMMUNICATION TECHNOLOGY, vol. 21, issue 1, pp. 1-25, 2022. 25_estimation_of_information_measures_for_power-function.pdf
Hassan, A. S., and D. ISMAIL, "Estimation of Parameters of Topp-Leone Inverse Lomax Distribution in Presence of Right Censored Samples", Gazi University Journal of Science, vol. 34, issue 4, pp. 1193-1208, 2021. 26_estimation_topp_leone_inverse_lomax.pdf
Hassan, A. S., S. Assar, and M. Yahya, "Estimation of P[Y < X] for Burr Type XII Distribution under Several Modifications for Ranked Set Sampling", Australian Journal of Basic and Applied Sciences, vol. 9, issue 1, pp. 124-140, 2015. 124-140.pdf
Hassan, A. S., M. Abd-Allah, and H. F. Nagy, "Estimation of PY  X Using Record Values from the Generalized Inverted Exponential Distribution", Pakistan Journal of Statistics and Operation Research , vol. 14, issue 3, pp. 645-660, 2018. 2018_stress_strength_urvurrss.pdf
Hassan, A. S., and H. M. Basheikh, "ESTIMATION OF RELIABILITY IN MULTI-COMPONENT STRESS-STRENGTH MODEL FOLLOWING EXPONENTIATED PARETO DISTRIBUTION", The Egyptian Statistical Journal, Institute Of Statistical Studies & Research, Cairo University., vol. 56, issue 2, pp. 82-95, 2012. estimation_in_s_out_of_k_with_identical_strength_for_ep.pdf
Hassan, A. S., A. S. M, and Y. M., "Estimation of Reliability in Multicomponent Stress-Strength ModelFollowing Burr Type XII Distribution under Selective Ranked Set Sampling", Int. Journal of Engineering Research and Applications, vol. 5, issue 2, pp. 62-78, 2015. final_version_8.pdf
Hassan, A. S., H. Z. Muhammed, and M. S. Saad, "Estimation of Stress-Strength Reliability for Exponentiated Inverted Weibull Distribution Based on Lower Record Values", British Journal of Mathematics & Computer Science, vol. 11, issue 2, pp. 1-14, 2015.
Hassan, A. S., S. M. Assar, K. A. Ali, and H. F. Nagy, "Estimation of the density and cumulative distribution functions of the exponentiated Burr XII distribution", STATISTICS IN TRANSITION new series, vol. 22, issue 4, pp. 171–189, 2021. 10.21307_stattrans-2021-044.pdf
Hassan, A. S., "Estimation of the generalized exponential distribution parameters under constant-stress partially accelerated life testing using Type I censoring", The Egyptian Statistical Journal, Institute of Statistical Studies & Research, Cairo University , vol. 51, issue 2, pp. 2007, 2007. final__expoentiated_constant.pdf
, "Estimation of the Lifetime Performance Index with Burr Type III Distribution Under Type II Censoring", The 54thAnnual Conference on Statistics, Computer Sciences and Operation Research, pp. 24-49, 2019. lifetime_performance2.pdf
Hassan, A. S., and M. Abd-Allah, "Exponentiated Lomax Geometric Distribution: Properties and Applications", Pakistan Journal of Statistics &Operation Research, vol. 13, issue 3 , pp. 545-566, 2017. elg.pdf
Hassan, A. S., and M. Abd-Allah, "Exponentiated Weibull-Lomax Distribution: Properties and Estimation", Journal of Data Science, vol. 16, issue 2, pp. 277-298, 2018. 2018_amal_exponentaited_weibull_lomax.pdf
Hassan, A. S., and S. M. Assar, "The Exponentiated Weibull-Power Function Distribution", Journal of Data Science, vol. 16, issue 4, pp. 589-614, 2017. 217zui_zhong_-ok.pdf
Hassan, A. S., M. A. Khaleel, and R. E. d Mohamd, "An Extension of Exponentiated Lomax Distribution with Application to Lifetime Data", Thailand Statistician, vol. 19, issue 3, pp. 484-500, 2021. 19_alpha_power_exponentiated_lomax_distribution.pdf
G
Elgarhy, M., A. S. Hassan, and M. Rashed, "Garhy-Generated Family of Distributions with Application", Mathematical Theory and Modeling, vol. 6, issue 2, pp. 1-15, 2016.
Hassan, A. S., S. E. Hemeda, S. S. Maiti, and S. Pramanik, "The Generalized Additive Weibull-G Family of Distributions", International Journal of Statistics and Probability, vol. 6, issue 5, pp. 65-83, 2017. generalized_additive_weibull-g_family.pdf
Bantan, R., A. S. Hasaan, and M. ELSEHETRY, "Generalized Marshall Olkin Inverse Lindley Distribution with Applications", Computers, Materials & Continua, vol. .64, issue 3., pp. 1505-1526,, 2020. generalized_marshall_olkin_inverse_lindley_distribution_with__applications.pdf
Hassan, A. S., "Goodness-Of-Fit For The Generalized Exponential Distribution", InterStat, Elctronic Journal , pp. 1-15, 2005. ash1223.pdf
Tourism